# SDR FDEA202310051708

- Difficulty date: October 5, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300*
- Aircraft serial: 801
- Aircraft time: 33,724 hours, 18,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A53275341202
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE - CROSSBEAM CRACKED, AT FR58,   BETWEEN Y1456 AND Y1959 REPAIRED THE MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE CRACKED CROSSBEAM   AT FR58 BETWEEN Y1456 AND Y1959 PER A300-600F SRM53-10-15-201 PARA.14. FIG.211. THIS IS   CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100
